Article

Article title PIECEWISE-POLYNOMIAL SOLUTIONS OF THE PARTIAL DIFFERENTIAL EQUATIONS
Authors YA.E. Romm, G.A. Dzhanunts
Section SECTION III. ALGORITHMIC AND HARDWARE MAINTENANCE
Month, Year 05, 2011 @en
Index UDC 681.3.06:681.323(519.6)
DOI
Abstract Piecewise-polynomial approximation of the partial differential equations (DE) is based on Newton"s interpolation polynomial. At the current subdomain on grid approximations all partial DE derivatives are interpolated, coefficients of the interpolation polynomial are calculated, the solution is approached with iterated integral. The process is repeated iteratively until the approximation error of the second derivative is minimized. Computer realization has highly accurate approximation of the solution at a low time complexity.

Download PDF

Keywords Piecewise-polynomial approximation; Newton's interpolation polynomial; partial differential equations.
References 1. Березин И.С., Жидков Н.П. Методы вычислений. Т.2. – М.: Физматгиз, 1962. – 640 с.
2. Ромм Я.Е., Джанунц Г.А. Кусочно-полиномиальная аппроксимация решения задачи Коши для систем обыкновенных дифференциальных уравнений на основе преобразования интерполяционного полинома Ньютона. – Таганрог: ТГПИ, 2010. – 37 с. Деп. в ВИНИТИ 25.05.2010, № 305-В2010.
3. Аксайская Л.Н. Разработка и исследование параллельных схем цифровой обработки сигналов на основе минимизации временной сложности вычисления функций. Автореф. дисс. … канд. тех. наук. – Таганрог: Изд-во ТТИ ЮФУ. – 2008.
4. Голиков А.Н. Кусочно-полиномиальные схемы вычисления функций двух переменных, частных производных и двойных интегралов на основе интерполяционного полинома Ньютона. – Таганрог: ТГПИ, 2010. – 150 с. Деп в ВИНИТИ 20.09.2010, № 528-В2010.
5. Ромм Я.Е. Локализация и устойчивое вычисление нулей многочлена на основе сортировки // II Кибернетика и системный анализ. – 2007. – № 2. – С. 161-174.

Comments are closed.